An extension of a boundedness result for singular integral operators
MetadataShow full item record
CitationKarlı, D. (2016). An extension of a boundedness result for singular integral operators. Colloquium Mathematicum, 145(1), 15-33. doi:10.4064/cm6722-1-2016
We study some operators originating from classical Littlewood–Paley the- ory. We consider their modification with respect to our discontinuous setup, where the un- derlying process is the product of a one-dimensional Brownian motion and a d-dimensional symmetric stable process. Two operators in focus are the G∗ and area functionals. Using the results obtained in our previous paper, we show that these operators are bounded on Lp. Moreover, we generalize a classical multiplier theorem by weakening its conditions on the tail of the kernel of singular integrals.